# SDR 9CKC20250402001

- Difficulty date: March 7, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304PT
- Make and model: Pilats PC1245
- Aircraft serial: 304
- Aircraft time: 7,089 hours, 6,350 cycles
- Engine: Pwc PT6A67B
- Engine time: 7,040 hours, 6,374 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 9598110107
- Condition: Cracked
- Location: Zone 200
- Part time: 7,089 hours, 6,350 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON MARCH 7, 2025, AT ABOUT 17:30 LOCAL ALASKA TIME, WHILE IN CRUISE FLIGHT AT FL270 ENROUTE FROM SCAMMON BAY, AK, RETURNING TO ANCHORAGE, AK, PILATUS PC12-45 N304PT SUFFERED A CRACK IN THE CAPTAIN'S FWD MAIN WINDSCREEN. MOMENTS LATER, DURING THE DESCENT INITIATED TO DEPRESSURIZE THE CABIN, THE CAPTAIN'S FWD MAIN WINDSCREEN COMPLETELY BLEW OUT FROM THE AIRCRAFT AT ABOUT FL240. THE CAPTAIN CONTINUED THE CONTROLLED DESCENT AND MADE AN UNSCHEDULED LANDING IN SLEETMUTE, AK.
